# SDR UPS99229465

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 9621019
- Condition: Discharged
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT MARKER LIGHT ASSY ABOVE FWD ENTRY DOOR FAILED TEST PER TASK CARD 7-1 STEP 1B (1) E.  STEADY GREEN LIGHT FAILED TO ILLUMINATE.  REMOVED AND REPLACED BATT PACK, OPS CHECK GOOD IAW T/C 7-1 STEP 1B (1)E P/N ON/OFF 96-2-1019.
